# SDR AALA972163

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 48.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LARGE CRACK FOUND IN LEFT REAR UPPER SPAR CAP ON HORIZONTAL AT BARREL NUTS.  REPAIRED PER ESO 7349 DATED 11/11/97 AND SRM VOLUME 2 CHAPTER 51 DUE ALERT S/B A55-18 REV 6, DUE SB 55-18 REV 1, FAA AD 92-22-10, DUE SB A55-18 REV 6 PAGE 27, DAC S/B 55-55-18 REV 1 PAGE 11.  (M)
